# SDR VNAA202409240038

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL AT RBL9 FROM FS 349.00 TO FS 699.40 AT CABIN PAX.  DUE TO NOT PERMISIBLE DAMAGE ON SEAT RAIL AT RBL9 FROM FS 349.00 TO FS 699.40 AT CABIN PAX PER CRJ900 SRM 53-21-49-101-001-A01, SRM 53-31-49-101-001-A02,  AND SRM 53-41-49-101-001-A02 WERE REPLACED PER CRJ-900 AMM 53-00-49 ( CONFIG A12).
